# SDR WX0A2025070732486

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,869 hours, 21,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU BATTERY 10WL, 11WL, & 13WL FAULT ON EPSU SYSTEM TEST / REMOVED ADN REPLACED BATTERIES AT LOCATIONS 10WL, 11WL, & 13WL IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A. OPS CHECK GOOD. "
